MathSciNet Relay Station
MathSciNet bibliographic data
MR1665946 (2001a:65075) 65K05 (49J40 65N12)
Badea, Lori; Wang, Junping An additive Schwarz method for variational inequalities. Math. Comp. 69 (2000), no. 232, 1341–1354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement